Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Flushed face, warm cheeks after taking 70mg Vyvanse. Is this early pregnancy symptom or allergy ?

My doctor recently prescribed me 70mg Vyvanse . I took one earlier today (today being the 2nd day of taking it) and I have a flushed face. My cheeks are very warm, but I do not have a temperature. I was wondering if this could be because of the Vyvanse or an early pregnancy symptom..I am about 1-2 days before my expected period and my husband and I have been trying to conceive. Please help!
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  611
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Your symptoms of flushing of the face and warm cheeks are more likely to be related to the side effects of Vyvanse. The facial flushing / warm cheeks are very unreliable signs to predict pregnancy.

Flushing, increased sweating, headaches, palpitations, nausea, nervousness / anxiety, sleep disturbances, tremors, etc. are the common side effects of Vyvanse. If you have any serious side effects like muscle twitching, abnormal movements, dizziness, agitation, prominent mood changes or hallucinations, then you should report them to your doctor immediately.

Wish you all the best.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor